# SDR AALA200801791

- Difficulty date: July 7, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 24,736 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SFO - EMERGENCY LIGHT AT SEAT 5E MISSING LENS.  REPLACED LENS FOR EMERGENCY LIGHT AT SEAT 5E.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (A)
